Cyclooxygenase-2 inhibitor-induced acute interstitial nephritis.
Аннотация
A 64-year-old female patient presented to the emergency department with a 3-week history of persistent nausea and vomiting. Her serum creatine prior to admission was 118 µmol/L and on presentation was elevated to 420 µmol/L. On clinical history, she indicated that 3 weeks prior, she had been initiated on a cyclooygenase-2 (COX-2) inhibitor, celecoxib, for her osteoarthritis of her knees. Renal biopsy confirmed the diagnosis of acute interstitial nephritis (AIN). Celecoxib was discontinued and the patient's renal function improved to a discharge creatine of 205-220 µmol/L. Nine months later, her creatine had decreased to 195 µmol/L and she was initiated on tapering doses of prednisone therapy for 4 months, after which time her creatine had improved further to 143 µmol/L. She was later transitioned to mycophenolatemofetil for 9 months and her creatine improved to 110 µmol/L. This report provides further evidence that COX-2 inhibitors are associated with AIN.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.